# SDR SWAA2025110725333

- Difficulty date: October 17, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE AT BS 500A - 500B, LBL21 CRACKED.   REMOVED AND REPLACED THE BAFFLE IAW SRM 51-40-02 AND DWG 143A7505, REV B.
